# SDR CA110803029

- Difficulty date: August 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Fitting
- Part number: 212030154101
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 292 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFT LINK FITTING AFT LUG FOUND CRACKED BY MECHANIC DURING DAILY INSP.  CAUSE WAS FOUND TO BE WRONG P/N BOLT INSTALLED. TB 212-91-132 HAD BEEN COMPLETED WHICH INCORPORATES IMPROVED LIFT LINK FITTING P/N 212-030-154-101 THAT REQUIRES LARGER DIAMETER BOLT P/N 412-030-224-101.  P/N 212-030-155-001 BOLT WAS FOUND INSTALLED. THIS BOLT IS .050" SMALLER DIAMETER THAN THE IMPROVED BOLT AND WOULD HAVE PERMITTED MOVEMENT WITHIN THE INSTALLED BUSHING. THIS SMALLER BOLT IS ALSO NORMALLY INSTALLED WITH THE HEAD FACING AFT WHILE THE NEW INSTALLATION IS WITH THE HEAD FORWARD.  ANOTHER VISIBLE DIFFERENCE IS THE ORIGINAL BOLTS HAVE A FLAT SURFACE HEAD WHILE THE IMPROVED BOLTS HAVE A DIMPLED HEAD SURFACE.  WE WILL BE ISSUING A FIELD COMPLIANCE FORM TO INSPECT ALL COMPANY  ACFT FOR THE CORRECT LIFT LINK FITTING AND BOLT INSTALLATION.
